# SDR RRXA96034

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FLAMED OUT DURING DESCENT.  RAN ENGINE FLAME-OUT CHECKLIST, ENGINE RELIT AND OPERATED NORMAL FOR REST OF TRIP.  COMPLIED WITH ENGINE FLAME-OUT CHECKLIST IAW CFM56-2C CHAPTER 71-00-00.  FOUND MOISTURE IN NR 4 MAIN TANK, RETURNED NR 4 ENGINE TO SERVICE.
